# SDR YENA2024032100443

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 87 hours, 17 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Actuator
- Part number: 5329477
- Part serial: 3WWAH00831
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2577, BOS-LAS. (ETOPS) MAINT AC GEN MSG ON ENG SHUTDOWN ( CLASS II MX MSG - GPCU OR AC GEN ); REF L/P 3846145, ITEM 1 (REMOVED & REPLACED #2 ENG REF WO 1321792 AND T/C A320-71-00-51-400-802A); REMOVED AND REPLACED #2 ENG REMOVED AND REPLACED IDG #2 NO FAULTS NOTED AFTER ENG RUNS; MDDR CLEARED MX-4 UPDATED
